# SDR SWAA2015101344869

- Difficulty date: September 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 56,976 hours, 33,061 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT, LOWER SKIN CRACKED AT FASTENER AT ACTUATOR ROD END ATTACH POINT.  REPAIRED SKIN IAW SRM.
